MathSciNet Relay Station
MathSciNet bibliographic data
MR1182244 (94e:11088) 11K45 (65D32)
Hansen, Tom; Mullen, Gary L.; Niederreiter, Harald Good parameters for a class of node sets in quasi-Monte Carlo integration. Math. Comp. 61 (1993), no. 203, 225–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement